Forum > Topic Details


Does Fildena Professional trigger allergic reactions?

Does Fildena Professional trigger allergic reactions?

by stephen Barkin (Posts: 0) » about 26 days ago

Fildena Professional, like other medications used to treat erectile dysfunction, contains sildenafil citrate as its active ingredient. Allergic reactions to sildenafil are possible, although they are relatively rare. Common signs of an allergic reaction to sildenafil or Fildena Professional may include: Rash or hives Itching or swelling, especially of the face, tongue, or throat Difficulty breathing or swallowing Dizziness or fainting Swelling of the lips, tongue, or throat Chest pain or irregular heartbeat If you experience any signs of an allergic reaction after taking Fildena Professional or any medication containing sildenafil, it's essential to seek medical attention immediately. Be sure to inform your healthcare provider of any allergies you have before taking this medication, and they can help determine if it's safe for you to use.

(0) Answer(s)